# SDR ZW0A0201901

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 16,993 hours, 5,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 65801003978970
- Condition: Detached
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER SERVICE, THE EGRESS LIGHTING STRIP FOUND INOP AT -D- LAVATORY DOOR. REPAIRED ELECTRICAL CONNECTION TO MAIN POWER SUPPLY FOR -D- LAV DOOR AND OPS CHECK NORMAL. CHECK-C 12/12/01.  ---CLOSED---
